ACAMOL TSINUN CLASSIC NIGHT

Israel - English - Ministry of Health

Buy It Now

Active ingredient:
CHLORPHENIRAMINE MALEATE; PARACETAMOL; PSEUDOEPHEDRINE HYDROCHLORIDE
Available from:
TEVA PHARMACEUTICAL INDUSTRIES LTD, ISRAEL
ATC code:
N02BE01
Pharmaceutical form:
CAPLETS
Composition:
PARACETAMOL 500 MG; PSEUDOEPHEDRINE HYDROCHLORIDE 25 MG; CHLORPHENIRAMINE MALEATE 2 MG
Administration route:
PER OS
Prescription type:
Required
Manufactured by:
TEVA PHARMACEUTICAL INDUSTRIES LTD, ISRAEL
Therapeutic group:
PARACETAMOL
Therapeutic area:
PARACETAMOL
Therapeutic indications:
For the relief of common cold associated with symptoms such as , nasal congestion and runny nose accompanied by pain and fever. Night care medicine.
Authorization number:
120 24 30044 15
Authorization date:
2012-03-25

Documents in other languages

Patient Information leaflet Patient Information leaflet - Arabic

16-01-2021

Patient Information leaflet Patient Information leaflet - Hebrew

17-08-2016

PATIENT PACKAGE INSERT

IN ACCORDANCE WITH THE

PHARMACISTS’ REGULATIONS

(PREPARATIONS) - 1986

The medicine is dispensed

without a doctor’s prescription

Acamol

®

Tsinun Classic Night

Caplets

Composition

Each caplet contains:

Paracetamol 500 mg

Pseudoephedrine hydrochloride 25 mg

Chlorpheniramine maleate 2 mg

For the list of inactive ingredients in the

preparation, see section 6 – “Further

Information”.

Read this leaflet carefully in its entirety

before using the medicine. This leaflet

contains concise information about the

medicine. If you have further questions,

refer to the doctor or pharmacist.

This medicine is dispensed without

need for a doctor’s prescription and

is intended for adults and children

from the age of 6 years and above.

Take the medicine properly. Consult

a pharmacist if you need further

information.

Refer to the doctor if the fever persists

for more than 3 days or if the signs of

the ailment worsen or do not improve

after 5 days despite use of the medicine,

or in any case in which new symptoms

occur.

1. WHAT IS THE MEDICINE INTENDED

FOR?

The medicine is intended for the relief

of common cold and nasal congestion,

accompanied by fever and pains – for

night care.

Therapeutic group:

Paracetamol - analgesic and antipyretic.

Pseudoephedrine hydrochloride - relieves

nasal congestion.

Chlorpheniramine maleate - antihistamine.

2. BEFORE USING THE MEDICINE

Do not use this medicine:

Do not use the medicine when you

are pregnant or breastfeeding.

if you are sensitive (allergic) to

paracetamol, pseudoephedrine,

chlorpheniramine,

another

antihistamine

other

decongestants or to any of the other

ingredients of the medicine (see

section 6).

if you have asthma.

if you are being concomitantly

treated with medicines from the

monoamine oxidase inhibitors group

(for depression) or within 14 days of

discontinuing treatment with them.

if

receiving

other

decongestants, beta blockers.

if you have severe heart disease or

severe hypertension, a severe liver

disease, impaired kidney function,

overactive thyroid gland, diabetes,

glaucoma.

Do

this

preparation

concomitantly with other paracetamol-

containing preparations (if you are

uncertain whether the medicine you

are taking contains paracetamol,

consult a doctor or pharmacist).

Special warnings regarding use of the

medicine

∙ If you have developed skin side

effects in the past as a result of taking

paracetamol-containing preparations,

do not take preparations containing

paracetamol, so that severe skin

effects will not recur.

The preparation contains paracetamol

which may cause liver damage when:

∘ given at a dosage higher than

recommended or for a prolonged

period.

∘ consuming alcoholic beverages

during the course of treatment.

taking additional medicines which

affect liver function.

∙ Do not use this medicine frequently

without consulting a doctor.

Do not take additional fever reducers

and pain relievers or cold medicines

without

consulting

doctor

pharmacist, to prevent paracetamol

overdose or poisoning.

∙ Do not take additional medicines

from the “Acamol family” and/or other

paracetamol-containing preparations.

∙ Inform the doctor if you are due

to undergo laboratory tests, since

treatment with the medicine may

interfere with the results.

Avoid taking a high dosage (within the

recommended limit) of this medicine

when fasting.

∙ If you are sensitive to any food or

medicine, inform the doctor before

taking the medicine.

The preparation contains lactose and

may cause allergy in people sensitive

to lactose.

Before treatment with Acamol

®

Tsinun Classic Night, tell the doctor if

you are suffering, or have suffered in

the past, from:

∙ Disease or impaired function of the

heart and/or blood vessels

Hypertension

Problem with the eyes (e.g., glaucoma)

∙ Liver

disease

impaired

liver

function

Impaired function of the kidney (e.g.,

a phaeochromocytoma-type tumor) or

urinary system (e.g., difficulty passing

urine)

Digestive system problem (e.g., ulcer)

Thyroid problem

Prostate problem

Diabetes

Alcoholism

Increased restlessness

Viral jaundice

Epilepsy

Asthma

Bronchitis

If you are taking, or have recently

taken, other medicines, including

non-prescription medicines and food

supplements and vitamins, tell the

doctor or pharmacist. In particular inform

the doctor or pharmacist if you are taking

a medicine from the following groups or if

you have just finished treatment with the

medicine:

∙ Medicines

which

stimulate

central nervous system (e.g., appetite

suppressants).

Medicines to treat asthma (from the

sympathomimetics group).

Medicines which suppress the central

nervous system (e.g., sedatives,

hypnotics, medicines for Parkinson’s,

epilepsy,

antiallergics

[e.g.,

antihistamines that cause drowsiness],

surgical anesthetics and narcotic

analgesics).

Medicines to treat anxiety.

Anticoagulants, especially warfarin.

∙ Antidepressants (including MAO

inhibitors – see section 2, “Do not

use this medicine”, or tricyclic

antidepressants).

Cough and cold medicines (e.g., other

medicines for nasal congestion -

see section 2, “Do not use this

medicine”).

Methyldopa or other antihypertensives

(e.g., beta blockers - see section 2, “Do

not use this medicine”, alpha blockers

or vasodilators) and heart medicines.

∙ Anticholinergics or medicines with

anticholinergic activity (e.g., abdominal

antispasmodics).

∙ Preparations that stimulate liver

enzyme activity (e.g., phenytoin [for

convulsions], barbiturates).

∙ Anticonvulsant medicines (to treat

epilepsy).

∙ Other

analgesics

a n t i -

inflammatories (in prolonged use).

∙ Metoclopramide or domperidone

(to treat nausea, vomiting and other

digestion problems).

∙ Chloramphenicol

rifampicin

(antibiotics).

Probenecid (to treat gout).

Cholestyramine (to reduce excessive

blood fats).

Lopinavir (for viral infection).

Oral contraceptives.

∙ Medicines to treat migraines (ergot

alkaloids).

Digoxin.

Oxytocin.

Use of the medicine and food

The medicine can be taken without regard

to food.

Use of this medicine and alcohol

consumption

During the course of treatment with this

medicine do not consume alcohol due to

increased risk of liver damage.

Pregnancy and breastfeeding

If you are pregnant or breastfeeding, do

not use this medicine.

Driving and use of machinery

Do not drive or operate dangerous

machinery while using the medicine,

as this medicine may impair alertness.

Children should be cautioned against

riding bicycles or playing near roads and

the like.

Use in children

This medicine is intended for adults and

children above the age of 6 years, see

section 3.

Parents must inform the attending doctor

of any side effects as well as any other

medicine being given to the child.

3. HOW SHOULD YOU USE THE

MEDICINE?

Check with the doctor or pharmacist if

you are uncertain.

The usual dosage, unless instructed

otherwise by the doctor:

Adults and children above 12 years of

age: 1-2 caplets at bedtime.

Children ages 10-12 years: 1 caplet at

bedtime.

Children ages 6-9 years:

caplet at

bedtime.

Patients above the age of 60 years:

consult the doctor before using this

medicine, as they may be sensitive to

preparations of this kind.

Upon concomitant use of Acamol

Tsinun

Classic Day, exchange a dose of Acamol

Tsinun Classic Day with a dose of Acamol

Tsinun Classic Night, and do not take it

as a supplement to the recommended

dosage of Acamol

Tsinun Classic Night.

Do not exceed the recommended

dose.

Refer to the doctor if the fever persists

for more than 3 days or if the signs of the

ailment worsen or do not improve after

5 days despite use of the medicine, or in

any case in which new symptoms occur.

Directions for use

Do not chew or crush! The caplet can be

halved on the score line.

Swallow the caplet with a small amount

of water.

If you took an overdose or if a child

accidentally swallowed the medicine,

immediately refer to a doctor or to a

hospital emergency room and bring

the package of the medicine with you.

Do not induce vomiting without explicit

instruction from the doctor! Even if you

feel well, immediate treatment is essential,

due to the risk of developing severe

liver damage.

Side effects can be nausea and vomiting,

diarrhea, loss of appetite, abdominal

pains, flatulence, increased sweating,

pain or tenderness in the upper abdomen

and they may not reflect the severity of

the liver damage.

Do not take medicines in the dark! Check

the label and the dose each time you

take medicine. Wear glasses if you need

them.

If you have further questions regarding

use of the medicine, consult a doctor or

pharmacist.

4. SIDE EFFECTS

As with any medicine, use of this medicine

may cause side effects. Do not be alarmed

when reading the list of side effects. You

may not suffer from any of them.

Severe side effects

Stop treatment and refer to the doctor

immediately:

∙ If severe allergic reactions occur,

such as rash and itching, swelling of

the face, lips, tongue, throat and/or

limbs, which may cause breathing or

swallowing difficulties (rare)

∙ Paracetamol may, in rare cases,

cause the appearance of severe

skin diseases, whose signs can be:

redness, rash, blisters, widespread

skin damage. Severe skin side effects

may occur even if you have taken

preparations containing the active

ingredient paracetamol in the past

without any problem. If skin side

effects occur, stop treatment and refer

to the doctor immediately.

Hallucinations (rare)

∙ Difficulty passing urine in men,

especially when there is a prostate

problem

Tightness in the chest

Change in heart rate

∙ Liver problems, including jaundice

(yellowing of the skin and eyes)

If signs of changes in the blood system

occur, such as: anemia, bleeding,

bruises, development of inflammations

more easily, unexplained tiredness

∙ Severe pancreatitis (as a result of

overdose)

Lack of coordination

Confusion among the elderly

Additional side effects:

Dizziness, sleepiness, tiredness

Lack of appetite, heartburn, nausea,

vomiting, diarrhea, abdominal pain,

digestion problem

Dry mouth - it is recommended to use

saliva substitutes; in particular, be sure

to maintain dental hygiene, in view

of the fact that caries may be more

common

Low blood pressure, palpitations

Increased bronchial secretion (which

may cause cough or phlegm)

∙ Muscle weakness, transient muscle

contraction

Ringing in the ears

General unwell feeling

Difficulty passing urine

Blurred vision, sensitivity to light

∙ Lack of concentration, headache,

depression

∙ Nightmares, nervousness or lack of

sleep, tension

Hyperactivity in some children.

If a side effect occurs, if any of the side

effects worsen, or if you are suffering

from a side effect not mentioned in the

leaflet, consult the doctor.

5. HOW SHOULD THE MEDICINE BE

STORED?

Avoid poisoning! This medicine and

any other medicine must be kept in a

safe place out of the reach of children

and/or infants to avoid poisoning. Do

not induce vomiting without explicit

instruction from the doctor.

∙ Do not use the medicine after the

expiry date (Exp. Date) that appears

on the package. The expiry date refers

to the last day of that month.

Store in a dry place, below 25°C.

Do not discard medicines in the waste

water or waste bin. Ask the pharmacist

how to dispose of medicines that are

not in use. These measures will help

protect the environment.

6. FURTHER INFORMATION

In addition to the active ingredients,

the medicine also contains:

Microcrystalline cellulose, povidone,

sodium starch glycolate (from potato),

lactose monohydrate, hypromellose,

stearic acid, titanium dioxide, magnesium

stearate, silicon dioxide, polyethylene

glycol, iron oxide yellow, iron oxide red,

iron oxide black.

Each caplet contains:

0.25-0.38 mg sodium

6.48 mg lactose.

What the medicine looks like and the

contents of the package:

Yellow, capsule-shaped, film-coated

biconvex tablet. One side has a score

line and the other side is plain.

The package contains 14 caplets.

Manufacturer and license holder:

Teva Pharmaceutical Industries Ltd.,

P.O.B. 3190, Petah-Tikva.

This leaflet was checked and approved

by the Ministry of Health in December

2014.

Registration number of the medicine

in the National Drug Registry of the

Ministry of Health:

120.24.30044

Similar products

Search alerts related to this product

View documents history

Share this information